# SDR VTZA200500209

- Difficulty date: October 7, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N641BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7349
- Aircraft time: 13,469 hours, 11,733 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D1009
- Part serial: 0820A
- Condition: Failed
- Location: Lt Te Flaps
- Part time: 7,751 hours, 6,656 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 DEGREES ON APPROACH.
